Existence and stability of solutions for semilinear Dirichlet problems

Volume 88 / 2006

Marek Galewski Annales Polonici Mathematici 88 (2006), 127-139 MSC: 35A15, 34B99, 34D99. DOI: 10.4064/ap88-2-4

Abstract

We provide existence and stability results for semilinear Dirichlet problems with nonlinearities satisfying some general local growth conditions. We derive a general abstract result which we then apply to prove the existence of solutions, their stability and continuous dependence on parameters for a sixth order ODE with Dirichlet type boundary data.

Authors

  • Marek GalewskiFaculty of Mathematics
    University of /L/od/x
    Banacha 22
    90-238 /L/od/x, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image